# SDR SWAA2015102845425

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 35,534 hours, 20,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 1 WINDOW FRAME CRACKED AFT UPPER CORNER.  REPAIRED FRAME IAW ACO.
